TU Darmstadt / ULB / TUbiblio

The Construction Of Discrete Gauss Laws For Time Domain Schemes

Lau, Thomas and Gjonaj, Erion and Weiland, Thomas (2008):
The Construction Of Discrete Gauss Laws For Time Domain Schemes.
In: IEEE Transactions on Magnetics, pp. 1294-1297, 44, (6), [Article]

Item Type: Article
Erschienen: 2008
Creators: Lau, Thomas and Gjonaj, Erion and Weiland, Thomas
Title: The Construction Of Discrete Gauss Laws For Time Domain Schemes
Language: English
Journal or Publication Title: IEEE Transactions on Magnetics
Volume: 44
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
18 Department of Electrical Engineering and Information Technology
Date Deposited: 14 Mar 2016 17:03
Additional Information:

TEMF-Pub-DB TEMF001625

Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item